# SDR ZZDA2010300

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT ILLUMINATES WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY IAW B717 MM 33-51-00, OPS CHECKED GOOD.
